| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-7594 (print)       ISSN 1314-7536 (online)

A. K. Sharma, S. D. Sharma, S. Kumar
      Weighted composition followed by differentiation between Bergman spaces
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1647-1656

Copyright © 2007 A. K. Sharma, S. D. Sharma and S. Kumar. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (2):

Chao Zhang and Sui Huang, Weighted Composition Followed by Differentiation between Weighted Bergman Space and H^∞ on the Unit Ball, International Journal of Mathematical Analysis, 9 (2015), no. 4, 169-176 [CrossRef]

Rekha Kumari and Anshu Sharma, Composition Followed and Proceeded by Differentiation between α-Bloch Spaces, Int. J. Contemp. Math. Sciences, 3 (2008), no. 34, 1679-1691 [View at Publisher]

Journals | Books | Author guidelines